# SDR YENA2019102510613

- Difficulty date: October 21, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 43,650 hours, 15,123 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 319, FLL-SLC. RETURNED TO FIELD. IN FLIGHT RECEIVED FUEL ADV. LT TANK WAS 3500 MORE THAN RT TANK AND LT TANK WAS FLASHING. OUR FOB AND EFOB ALL DROPPED 3500 LBS. ATTEMPTED TO BALANCE THE FUEL IN THE TANKS. RESET CB'S FROM THE COMPUTER RESET TABLE 4-59 - NO CHANGE, DIVERTED BACK TO FLL, 5 MINUTES LATER ALL RETURNED TO NORMAL. FOB INCREASED + 3500LBS AND THE RIGHT WING TANK INDICATED FUEL JUMPED BACK TO NORMAL. WHICH WAS SHOWING OVER 3000LBS LOWER THAN LT WING TANK; AT ARRIVAL FQI WAS STABLE + INDICATING NORMAL WITH NO FAULTS. VERIFIED ARRIVAL FOB TO BE ACCURATE USING MLI PER AMM 12-11-28. SUMPED TANKS PER AMM 12-11-28 + FOUND SMALL AMOUNT WATER IN LEFT OUTER TANK, ALL OTHER TANKS NORMAL. REMOVED, INSPECTED + REINSTALLED LEFT + RIGHT WING FQI FUSED SHORTING CONNECTORS PER AMM 28-42-43, CHECKS NORMAL. REMOVED AND REPLACED PRECAUTIONARY THE FQIC PER AMM 28-42-34, CHECKS NORMAL. TRANSFERRED FUEL FROM LEFT WING TO RIGHT WING PER AMM 28-25-00, CHECKS NORMAL. ALL CHECKS NORMAL, A/C OK TO CONTINUE SERVICE. SUPPLEMENTAL INFORMATION TO FOLLOW.
